Do you think that your vertigo or lightheadedness is caused by a medicine?Note: If you answered "Yes ":Call the doctor who prescribed the medicine to determine whether you should stop taking the medicine or take a different one. An appointment may not be needed.If you are taking a nonprescription medicine, stop taking the medicine. Call your doctor if you feel you need to continue taking the medicine.
If you have answered "No" to the above questions, go back to Check Your Symptoms and continue to answer the questions to evaluate your symptoms.
Call your health professional immediately.
You have answered "Yes" to a question that indicates you may need immediate care. Call your health professional now to discuss your symptoms and arrange for your care.
Symptoms are likely to worsen without medical care.
If you do not have a health professional, seek emergency care.
Emergency transportation is not needed. However, if you are not able to travel safely either by driving yourself or having someone else drive you, call an ambulance.
You do not need to answer any of the other questions.